CureZone   Log On   Join
Re: Epiceram, protopic/tacrimous, betagel
 
Healing2021 Views: 2,145
Published: 9 years ago
 
This is a reply to # 1,998,663

Re: Epiceram, protopic/tacrimous, betagel


Well I guess his doctor thinks it made it worse because it wasn't really EC before, his lips were just peeling.

But I don't know. Many people on here, including me believe that a steroid made theirs worse.

After using a mold steroid for 3-4 weeks my lips were noticeably worse.

But hey, I can't speak for everyone.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.611 sec, (1)